# SDR TWAA0004902

- Difficulty date: March 26, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 7,913 hours, 3,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PORTABLE EMERGENCY LIGHT AT THE LEFT SIDE NUMBER 1 CABIN DOOR WAS INOPERATIVE.  THE SWITCH HAD BEEN LEFT ON.  REPLACED THE BATTERIES.  CHECK-C 9-9-99 STL.
